Couldn't find what you looking for?

TRY OUR SEARCH!

My brother is going to the chemotherapy due his lung cancer. He is in constant problem with chemotherapy because he feels nausea every time after it and he vomits a lot. Cancer is heavy enough by itself, he doesnt need additional troubles. That is why he was prescribed with granisetron injections. Since he is already taking some medicines and he is feeling generally ill, I would like to know what side effects we could expect so we can recognize them on time.

Loading...

I dont know what other medications your brother is taking but I assume that there is no danger of interactions since he has to take granisetron in hospital or clinic half an hour before chemotherapy. I am sure that doctors know what they are doing and which kinds of medications he is receiving. Common side effects are constipation or diarrhea, drowsiness, fever, headache, skin rashes etc but they are not so serious. More serious side effects are difficulty breathing, fast or irregular heart beat, swelling of face, mouth or tongue. If that occurs then he is in trouble!
Reply

Loading...